# SDR SWAA2021100410479

- Difficulty date: August 24, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 115A2156U7
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT WING TRAILING EDGE OTBD FIXED PANEL; THE LOWER BULB SEAL ATTACH BRACKET HAS EVIDENCE OF A CRACK AT THE UPPER OTBD FASTENER. ; / [01] REMOVED 13 EACH RIVETS FROM BULB SEAL RETAINER BRACKET PER SRM 51-40-02; [02] PERFORMED HFEC HOLE PROBE INSPECTION OF FASTENER HOLE IAW 737 NDT PART 6; 51-00-00; PROCEDURE 16; CRACK INDICATION CONFIRMED.; [03] R&RD THE BULB SEAL ATTACH BRACKET IAW SRM 51-10-02.; [04] C/W INSPECTION. 3. ROBIN OSTEEN (TECHNICIAN); 20-SEP-2021 06:39 UTC  R&RD THE BULB SEAL ATTACH BRACKET IAW SRM 51-10-02.; [05] R&RD THE BULB SEAL ATTACH BRACKET IAW SRM 51-10-02. WORK ACCOMPLISED BY E105544.
